# SDR SWAA2012121710701

- Difficulty date: December 1, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Support
- Part number: PL5919110
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE ANGLE SUPPORT CRACKED.  REMOVED ANGLE SUPPORT ARM IAW B717 SRM 51-41-02 LEFT WING.  FABRICATED NEW PART FROM 6061-0-.063" PO 2208633 DIM 4.5" APPROX IAW B717 DRW PL5919110 AND INSTALLED NEW PART IAW B717 SRM 51-41-05.
